Nagoya Mathematical Journal

Linear differential equations with solutions in the Dirichlet type subspace of the Hardy space

J. Heittokangas, R. Korhonen, and J. Rättyä

Full-text: Open access

Abstract

Sufficient conditions for the analytic coefficients of the linear differential equation

f^{(k)}+A_{k-1}(z)f^{(k-1)}+\cdots+A_{1}(z)f'+A_{0}(z)f = 0

are found such that all solutions belong to a given $H^{\infty}_{q}$-space, or to the Dirichlet type subspace $\mathcal{D}^{p}$ of the classical Hardy space $H^{p}$, where $0 < p \le 2$. For $0 < q < \infty$, the space $H^{\infty}_{q}$ consists of those functions $f$, analytic in the unit disc $D$, for which $|f(z)|(1-|z|^{2})^{q}$ is uniformly bounded in $D$, and $f \in \D^{p}$ if the integral $\int_{D} |f'(z)|^{p}(1-|z|^{2})^{p-1} \, d\sigma_{z}$ converges.

Article information

Source
Nagoya Math. J., Volume 187 (2007), 91-113.

Dates
First available in Project Euclid: 4 September 2007

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1188913896

Mathematical Reviews number (MathSciNet)
MR2354557

Zentralblatt MATH identifier
1161.34060

Subjects
Primary: 34M10: Oscillation, growth of solutions
Secondary: 30D50 30D55

Citation

Heittokangas, J.; Korhonen, R.; Rättyä, J. Linear differential equations with solutions in the Dirichlet type subspace of the Hardy space. Nagoya Math. J. 187 (2007), 91--113. https://projecteuclid.org/euclid.nmj/1188913896


Export citation

References

  • R. Aulaskari, D. Stegenga and J. Xiao, Some subclasses of $\BMOA$ and their characterization in terms of Carleson measures, Rocky Mountain J. Math., 26 (1996), 485–506.
  • R. Aulaskari, J. Xiao and R. Zhao, On subspaces and subsets of $\BMOA$ and $\UBC$, Analysis, 15 (1995), no. 2, 101–121.
  • D. Benbourenane and L. Sons, On global solutions of complex differential equations in the unit disk, Complex Var. Theory Appl., 49 (2004), no. 13, 913–925.
  • T.-B. Cao and H.-X. Yi, The growth of solutions of linear differential equations with coefficients of iterated order in the unit disc, J. Math. Anal. Appl., 319 (2006), no. 1, 278–294.
  • L. Carleson, An interpolation problem for bounded analytic functions, Amer. J. Math., 80 (1958), 921–930.
  • L. Carleson, Interpolations by bounded analytic functions and the corona problem, Ann. of Math., 76 (1962), no. 3, 547–559.
  • Z.-X. Chen and K. H. Shon, The growth of solutions of differential equations with coefficients of small growth in the disc, J. Math. Anal. Appl., 297 (2004), no. 1, 285–304.
  • I. Chyzhykov, G. G. Gundersen and J. Heittokangas, Linear differential equations and logarithmic derivative estimates, Proc. London Math. Soc., 86 (2003), no. 3, 735–754.
  • C. C. Cowen and B. D. MacCluer, Composition operators on spaces of analytic functions, Studies in Advanced Mathematics, CRC Press, Boca Raton, FL, 1995.
  • P. Duren, Theory of $H^{p}$ Spaces, Academic Press, New York-London, 1970.
  • T. M. Flett, The dual of an inequality of Hardy and Littlewood and some related inequalitites, J. Math. Anal. Appl., 38 (1972), 746–765.
  • J. B. Garnett, Bounded analytic functions, Pure and Applied Mathematics, vol. 96, Academic Press, Inc., New York-London, 1981.
  • D. Girela, Growth of the derivative of bounded analytic functions, Complex Variables, 20 (1992), no. 1–4, 221–227.
  • F. Pérez-González and J. Rättyä, Forelli-Rudin estimates, Carleson measures and $F(p, q, s)$-functions, J. Math. Anal. Appl., 315 (2006), no. 2, 394–414.
  • G. G. Gundersen, E. M. Steinbart and S. Wang, The possible orders of solutions of linear differential equations with polynomial coefficients, Trans. Amer. Math. Soc., 350 (1998), no. 3, 1225–1247.
  • J. Heittokangas, On complex differential equations in the unit disc, Ann. Acad. Sci. Fenn. Math. Diss., 122 (2000), 1–54.
  • J. Heittokangas, R. Korhonen and J. Rättyä, Growth estimates for solutions of linear complex differential equations, Ann. Acad. Sci. Fenn., 29 (2004), 233–246.
  • J. Heittokangas, R. Korhonen and J. Rättyä, Fast growing solutions of linear differential equations in the unit disc, Results Math., 49 (2006), 265–278.
  • J. Heittokangas, R. Korhonen and J. Rättyä, Linear differential equations with coefficients in weighted Bergman and Hardy spaces, to appear in Trans. Amer. Math. Soc\.
  • E. Hille, Ordinary Differential Equations in the Complex Domain, Pure and Applied Mathematics, Wiley-Interscience (John Wiley & Sons), New York-London-Sydney, 1976.
  • R. Korhonen and J. Rättyä, Linear differential equations in the unit disc with analytic solutions of finite order, Proc. Amer. Math. Soc., 135 (2007), no. 5, 1355–1363.
  • R. Korhonen and J. Rättyä, Finite order solutions of linear differential equations in the unit disc, preprint.
  • I. Laine, Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter, Berlin, 1993.
  • J. E. Littlewood and R. E. A. C. Paley, Theorems on Fourier series and power series (II), Proc. London Math. Soc., 42 (1936), 52–89.
  • D. Luecking, A new proof of an inequality of Littlewood and Paley, Proc. Amer. Math. Soc., 103 (1988), no. 3, 887–893.
  • Chr. Pommerenke, On the mean growth of the solutions of complex linear differential equations in the disk, Complex Variables, 1 (1982), no. 1, 23–38.
  • W. Rudin, The radial variation of analytic functions, Duke Math. J., 22 (1955), 235–242.
  • J. Rättyä, On some complex function spaces and classes, Ann. Acad. Sci. Fenn. Math. Diss., 124 (2001), 1–73.
  • J. Rättyä, $n$-th derivative characterizations, mean growth of derivatives and $F(p, q, s)$, Bull. Australian Math. Soc., 68 (2003), 405–421.
  • J. Rättyä, Linear differential equations with solutions in function spaces, to appear in Complex Var. Elliptic Equ.
  • S. A. Vinogradov, Multiplication and division in the space of analytic functions with an area-integrable derivative, and in some related spaces (Russian), Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov (POMI), 222 (1995), Issled. po Linein. Oper. i Teor. Funktsii, no. 23, 45–77, 308; Translation in J. Math. Sci. (New York), 87 (1997), no. 5, 3806–3827.
  • H. Wittich, Zur Theorie linearer Differentialgleichungen im Komplexen, Ann. Acad. Sci. Fenn. Ser. A. I., 379 (1966), 1–18.
  • R. Zhao, On a general family of function spaces, Ann. Acad. Sci. Fenn. Diss., 105 (1996), 1–56.
  • K. Zhu, Operator theory in function spaces, Marcel Dekker, New York, 1990.
  • K. Zhu, Bloch type spaces of analytic functions, Rocky Mountain J. Math., 23 (1993), no. 3, 1143–1177.